On the average order of ideal functions and other arithmetical functions

Research output: Contribution to journalArticle


We consider a large class of arithmetical functions generated by Dirichlet series satisfying a functional equation with gamma factors. We state a general O-theorem for the average order of these arithmetical functions and apply the result to ideal functions of algebraic number fields.

Original languageEnglish (US)
Pages (from-to)1270-1274
Number of pages5
JournalBulletin of the American Mathematical Society
Issue number6
StatePublished - Nov 1970



  • Arithmetical function
  • Average order
  • Error term
  • Functional equation with gamma factors
  • Ideal function

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this